# SDR IPXA2015022086169

- Difficulty date: February 7, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 26,348 hours, 17,688 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545787
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CAGING, ACFT FINDING MAIN DECK FLOORBOARD 232 XJF DELAMINATED.  REMOVED FLOORBOARD ON MAIN CARGO DECK 232XJF IAW 51-40-02-0G.  REMOVED CARGO HANDLING SYS GUIDE RAIL AT STA  580-620 RT IAW 51-40-02-0G.  FABBED PANEL 232XJF PN 143N5457-87 FROM A 402H-48X144 BAT 2664589 STEP CUT LOW SURFACE IAW SREO B757-5320-9692-H. RESTORE LOWER SURFACE IAW SREO 5320-9692-H.
